Alert archive / Ohio / Tornado Warnings in 2023

Tornado Warning 9, NWS Pittsburgh, PA

August 12, 2023Carroll County, Harrison County, Tuscarawas County, Ohio

NWS Pittsburgh, PA issued this tornado warning at Aug 12, 2023, 4:51 PM EDT for Carroll County, Harrison County, Tuscarawas County, Ohio. It was in force for 24 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2023, 4:51 PM EDT (20:51 UTC)
Expired
Aug 12, 2023, 5:15 PM EDT
In force
24 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Carroll County, OH, Harrison County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 90 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 4:58 PM EDTHAIL 1.75Sherrodsville, OH
Aug 12, 5:02 PM EDTTSTM WND DMG1 Ssw Sherrodsville, OHTwo outbuildings lost part or all of their roof from a confirmed microburst
Aug 12, 5:03 PM EDTTSTM WND DMG1 Sw Sherrodsville, OHtwo large uprooted trees
Aug 12, 5:04 PM EDTTSTM WND DMG1 Nw Leesville, OHTrees down in vicinity of Leesville to Sherrodsville
Aug 12, 5:05 PM EDTHAIL 1.251 Se Hazelton, OH
Aug 12, 5:07 PM EDTTSTM WND DMGLeesville, OHTrees and power lines down across Highway 212
Aug 12, 5:12 PM EDTTSTM WND DMG5 Ne Bowerston, OHTrees down along Bramble Rd and Dyewood Rd

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 12:50 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2023-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2023-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
848 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

822 
WFUS51 KPBZ 122051
TORPBZ
OHC019-067-157-122115-
/O.NEW.KPBZ.TO.W.0009.230812T2051Z-230812T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
451 PM EDT Sat Aug 12 2023

The National Weather Service in Pittsburgh has issued a

* Tornado Warning for...
  North central Harrison County in east central Ohio...
  Southwestern Carroll County in east central Ohio...
  East central Tuscarawas County in east central Ohio...

* Until 515 PM EDT.

* At 451 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Dennison, or near Uhrichsville, moving east at 30
  mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Weather spotters reported funnel cloud.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  north central Harrison, southwestern Carroll and east central
  Tuscarawas Counties, including the following locations...
  Leesville, Roswell, Bowerston, Midvale, Sherrodsville, Leesville
  Lake Park, and Barnhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4043 8140 4049 8140 4052 8109 4035 8110
TIME...MOT...LOC 2051Z 276DEG 26KT 4045 8132 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Rackley
1 follow-up statement
784 
WWUS51 KPBZ 122057
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
457 PM EDT Sat Aug 12 2023

OHC019-067-157-122115-
/O.CON.KPBZ.TO.W.0009.000000T0000Z-230812T2115Z/
Harrison OH-Carroll OH-Tuscarawas OH-
457 PM EDT Sat Aug 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR NORTH
CENTRAL HARRISON...SOUTHWESTERN CARROLL AND EAST CENTRAL TUSCARAWAS
COUNTIES...
        
At 457 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Dennison, or near Uhrichsville, moving east at 30
mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bowerston, Sherrodsville, Leesville, and Leesville Lake Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4043 8133 4050 8133 4052 8109 4036 8110
TIME...MOT...LOC 2057Z 276DEG 26KT 4045 8126 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Rackley

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Aug 12, 2:49 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 12, 2:49 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
249 PM EDT Sat Aug 12 2023

.SYNOPSIS...
Severe thunderstorms with potential for large hail, damaging
winds, heavy rainfall, and isolated tornadoes are expected ahead
of a cold front this evening. A brief respite is expected Sunday
before more thunderstorms and potential heavy rainfall and
damaging winds arrive Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Diurnal heating has been sufficient to generate moderate
instability with MLCAPE around 2,000 j/kg across most of the
forecast area. 0-6km shear is around 40 knots and could further
increase to about 50 knots as 500 mb flow increases late this
afternoon. 850 mb wind max of 25 knots shown to move across area
by 00z.

LCL heights are favorable for strong tornadoes, but current
0-1km shear of just 10 knots is not. Slight increase of 850 mb
winds early this evening will boost the low level shear some.
STP does increase to about 1 early this evening so a few
tornadoes are certainly possible.  Large hail is the primary
threat with supercells early on, transitioning to damaging winds
as cold pools become better developed.

Swath of heavy rain last night with very low flash flood
guidance values has concern for flooding as well. Normally in
supercell environments heavy rain is brief and transient but
with saturated soils and several rounds of storm, put up a flood
watch in swath of middle of forecast area that closely matches
last nights swath of 2-3 inches of rain.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
The potential for severe weather and heavy rainfall returns
Monday afternoon/evening as an upper-lvl trough strengthens over
the Midwest and advances into the Ohio River Valley. Models
have been consistent with this next disturbance, and are showing
impressive 100 meter 12 hour 500mb height falls by Monday night
over Ohio. Hence the Storm Prediction Center (SPC) including a
"Slight" Risk for much of area, as does WPC for heavy rainfall.

If the timing of this system remains promising in the late
afternoon/evening storms have the potential to tap into strong
vertical shear values aloft. Damaging winds will likely be the
main threat.

Instability is a bit more questionable for this system but
moisture is not. Guidance has been consistent at bringing strong
deep moisture transport and precipitable water values of 2.00 to
2.25". Given recent heavy rainfalls and the rain from the
ongoing storms tonight, antecedent conditions are becoming more
favorable for flash flooding. Widespread 1-2" rainfall with the
usual locally higher amounts are expected.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Short wave ridging and decent height rises are expected to bring
relatively quiet weather Tuesday and Wednesday.

Another trough and weak surface cold front is expected to
approach the region Thursday and Friday, returning slight/low
chances for showers.

Focus then turns to the strong upper High approaching 600 dm
forecast to build into middle MS river valley Saturday with
temperatures jumping above normal. The recent rainfall and
warming temperatures suggest hot and muggy conditions by next
weekend and the threat for 90F+ late summer weather.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Widespread convective activity is expected during the afternoon
and evening hours ahead of a crossing cold front. VFR can be
expected away from storms, but more than one period of strong to
possibly severe storms is possible at any terminal. Storms could
bring impacts like wind gusts of 40 to 50 knots, large hail, and
torrential rainfall creating IFR to LIFR visibilities. Three
hour TEMPO groups were included in TAFs during the highest-risk
period for each terminal.

Storms will exit the region this evening with a cold front, with
a brief period of VFR expected. MVFR to IFR ceiling/visibility
should develop overnight with low level moisture in place due to
the recent and forecast rainfall. VFR conditions may then return
by mid-morning Sunday as high pressure returns.

.OUTLOOK...
VFR returns with high pressure on Sunday, before widespread
restrictions Monday and Tuesday with the approach and passage of
a cold front. VFR returns Wednesday under high pressure.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 2 AM EDT Sunday for PAZ013-014-020-021-029-
     073-074.
OH...Flood Watch until 2 AM EDT Sunday for OHZ039>041-049-050.
WV...Flood Watch until 2 AM EDT Sunday for WVZ001>003.

&&

SYNOPSIS...Craven
NEAR TERM...Craven
SHORT TERM...Craven/Hefferan
LONG TERM...Craven/Hefferan
AVIATION...CL
Hazardous weather outlook, Aug 12, 1:38 PM EDT, 3 hours 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Pittsburgh PA
138 PM EDT Sat Aug 12 2023

OHZ039>041-049-050-PAZ013-014-020-021-029-073-074-WVZ001>003-131745-
Tuscarawas-Carroll-Columbiana-Harrison-Jefferson OH-Lawrence-Butler-
Beaver-Allegheny-Washington-Westmoreland-
Higher Elevations of Westmoreland-Hancock-Brooke-Ohio-
138 PM EDT Sat Aug 12 2023

...TORNADO WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.

Significant severe weather is possible this afternoon and evening
across the Ohio River Valley. Tornadoes, hail, and damaging wind
gusts are possible along with locally heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Confidence is increasing that severe weather and heavy rain is
possible Monday afternoon/evening across the region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ048-057>059-068-069-PAZ007>009-015-016-022-077-078-WVZ004-131745-
Coshocton-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-
Forest-Clarion-Jefferson PA-Armstrong-Indiana-
Higher Elevations of Indiana-Marshall-
138 PM EDT Sat Aug 12 2023

...TORNADO WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, western Pennsylvania and the northern panhandle of
West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Significant severe weather is possible this afternoon and evening
across the Ohio River Valley. Tornadoes, hail, and damaging wind
gusts are possible along with locally heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Confidence is increasing that severe weather and heavy rain is
possible Monday afternoon/evening across the region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ031-075-076-WVZ012-021-509>514-131745-
Greene-Fayette-Higher Elevations of Fayette-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
138 PM EDT Sat Aug 12 2023

This Hazardous Weather Outlook is for southwest Pennsylvania and
northern West Virginia.

.DAY ONE...This afternoon and tonight.

Significant severe weather is possible this evening. Tornadoes,
hail, and damaging wind gusts are possible along with locally heavy
rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Confidence is increasing that severe weather and heavy rainfall is
possible Monday afternoon/evening across the region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Craven

In the hours before

Local storm report, Aug 12, 4:10 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
410 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     Hail             2 NNW Rouseville        41.49N 79.70W
08/12/2023  E1.00 inch       Venango            PA   Public

            Report from mPING: Quarter (1.00 in.).

&&
Special weather statement, Aug 12, 4:15 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
415 PM EDT Sat Aug 12 2023

PAZ016-077-122030-
Jefferson PA-Indiana PA-
415 PM EDT Sat Aug 12 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN INDIANA AND
SOUTHEASTERN JEFFERSON COUNTIES THROUGH 430 PM EDT...

At 415 PM EDT, Doppler radar was tracking a strong thunderstorm over
Punxsutawney, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Punxsutawney, Sykesville, Big Run, Rossiter, and Anita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM EDT for west central
Pennsylvania.

&&

LAT...LON 4080 7893 4096 7906 4110 7881 4085 7881
TIME...MOT...LOC 2015Z 243DEG 33KT 4093 7894

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

22
Local storm report, Aug 12, 4:16 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
416 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     Tstm Wnd Dmg     1 SW Cherrytree         41.52N  79.73W
08/12/2023                   Venango            PA   Public

            Two trees down on the road. Time estimated.

&&

Event Number PBZ2302102

CL
Local storm report, Aug 12, 4:20 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
420 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     Hail             Kaneville               41.50N  79.70W
08/12/2023  E1.00 inch       Venango            PA   Public

            Time estimated.

&&

Event Number PBZ2302103

CL
Special weather statement, Aug 12, 4:31 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
431 PM EDT Sat Aug 12 2023

OHZ048-122115-
Coshocton OH-
431 PM EDT Sat Aug 12 2023

...A STRONG THUNDERSTORM WILL IMPACT COSHOCTON COUNTY THROUGH 515 PM
EDT...

At 431 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Utica, or 14 miles southeast of Mount Vernon, moving
east at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Coshocton, West Lafayette, Warsaw, Conesville, Nellie, Walhonding,
Layland, Blissfield, New Guilford, and Cooperdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM EDT for east central
Ohio.

&&

LAT...LON 4045 8219 4045 8182 4016 8172 4015 8184
      4017 8219 4024 8218 4024 8220 4025 8220
TIME...MOT...LOC 2031Z 258DEG 24KT 4025 8226

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Rackley
Local storm report, Aug 12, 4:39 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
439 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Hail             1 W Dover               40.53N  81.50W
08/12/2023  M1.00 inch       Tuscarawas         OH   Trained Spotter

&&

Event Number PBZ2302104

Kramar

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 9:43 PM EDTSpecial Weather StatementPBZColumbiana47 min
Aug 11, 10:51 PM EDTAreal Flood AdvisoryPBZColumbiana3 hr
Aug 11, 11:35 PM EDTAreal Flood AdvisoryPBZColumbiana3 hr
Aug 12, 12:12 AM EDTAreal Flood AdvisoryPBZColumbiana6 hr
Aug 12, 1:36 PM EDTFlood WatchPBZCarroll, Columbiana, Harrison, Jefferson, Tuscarawas8 hr
Aug 12, 3:37 PM EDTTornado WarningPBZCoshocton, Tuscarawas23 min
Aug 12, 3:46 PM EDTSpecial Weather StatementPBZJefferson29 min
Aug 12, 3:58 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Tuscarawas62 min
Aug 12, 4:31 PM EDTSpecial Weather StatementPBZCoshocton44 min
Aug 12, 4:53 PM EDTSevere Thunderstorm WarningPBZCoshocton26 min
Aug 12, 5:01 PM EDTAreal Flood AdvisoryPBZTuscarawas54 min
Aug 12, 5:01 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Jefferson, Tuscarawas44 min
Aug 12, 5:14 PM EDTTornado WarningPBZCarroll, Harrison, Jefferson31 min
Aug 12, 5:33 PM EDTSpecial Weather StatementPBZCarroll27 min
Aug 12, 5:40 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Jefferson50 min
Aug 12, 5:51 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson39 min
Aug 12, 5:55 PM EDTFlash Flood WarningPBZTuscarawas3 hr
Aug 12, 6:02 PM EDTFlash Flood WarningPBZCarroll, Columbiana, Jefferson, Tuscarawas2 hr
Aug 12, 6:24 PM EDTSevere Thunderstorm WarningPBZJefferson51 min
Aug 12, 6:26 PM EDTAreal Flood AdvisoryPBZCarroll, Harrison, Jefferson, Tuscarawas11 min
Aug 12, 6:37 PM EDTFlash Flood WarningPBZCarroll, Harrison, Jefferson, Tuscarawas2 hr
Aug 12, 6:37 PM EDTSevere Thunderstorm WarningPBZColumbiana, Jefferson38 min
Aug 12, 6:41 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas49 min
Aug 12, 6:45 PM EDTSpecial Weather StatementPBZCarroll30 min
Aug 12, 6:54 PM EDTSevere Thunderstorm WarningPBZHarrison, Jefferson51 min
Aug 12, 7:00 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Coshocton, Harrison, Jefferson, Tuscarawas45 min
Aug 12, 7:28 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Jefferson, Tuscarawas47 min
Aug 12, 7:36 PM EDTSevere Thunderstorm WarningPBZBelmont39 min
Aug 12, 7:47 PM EDTSpecial Weather StatementPBZNoble28 min

Nearby

Tornado Warnings in Ohio, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.